Doctor insights on:
Amoxicillin Overdose Children
Amoxicillin overdose: The most common symptoms of an amoxicillin overdose are nausea, vomiting, or diarrhea. ...Read more
I would like to know what the effects of and overdose of amoxicillin are for a 6 yr old girl? The amoxicillin is for two different children of different ages and my daughter just drank 3bottles that were almost full.
Not much: I agree with Dr McMullen, a call to poison control is worthwhile. I would not expect a real toxic outcome, but there is likely a good chance she will have diarrhea. The antibiotics will also kill off a lot of the "good" bacteria in her intestines, so it is a good idea to start loading her with probiotics to re-establish the gut balance. Also look into how/why she had access and make some changes ...Read more
My son 25lb was given amoxicillin 400/5ml twice a day 5ml for otitis is seem ok? I worried overdose
Normal dose: The most often recommended dose for otitis media at his age is 80-90 mg/kg, which is what you were given. Lower dose es are often given for things like a UTI or lung infection because the med gets into those areas easier. With otitis the germs differ and more is recommended. ...Read more
WHY ARE YOU ASKING:
If you are allergic to a medication sure. I keep wondering why there are all these questions about dying from antibiotics. Hopefully your dr knows to write appropiate instructions on the rx. If you have trouble undersatnding, tell your dr.
If you're wondering aboutgetting high on antibiotics - it's pretty silly. ...Read more
Take proper dose: In case of overdosage, discontinue medication, treat symptomatically, and institute supportive measures. A prospective study of 51 pediatric patients at a poison-control center suggested that overdosages of less than 250 mg/kg of Amoxicillin are not associated with significant clinical symptoms. ...Read more
Poison control: Will likely be fine, but can call your poison control center for advice @ 1-800-222-1222. ...Read more
I just took 4 875mg amoxicillin back to back, without knowing I shouldn't make up doses. Am I likely to overdose?
U will b ok.: I doubt u will have any untoward symptoms. Lesson learned? ...Read more
My son ingested 3x the recommended dose of his amoxicillin, what are some signs I should look for incase he was in fact overdosing?
I accidentally took an 875mg of amoxicillin 3 hours before I was supposed to. Does this count as an overdose and if so what do I do?
I've accidently ate an amoxicillin 500mg 4 times a day, and the sggestion only 3 times. The 4th dose was taken 2 hrs aftr the 3rd dose, am I overdose?
No: Taking that 1 extra pill will do no harm. Go back to your prescribed dose. ...Read more
Open bottle: If the bottle has been opened and partly used and properly stored then about 2 weeks. If you have not opened the bottle then it's the expiration date on the bottle. I believe it has to be refrigerated. ...Read more
My 29lb daughter was given a dosage of 4ml twice a day of liquid amoxicillin (400mg/5ml). Does it correct? Not overdose? Thank You.
Depends: The dosing for this med is based on both patient weight and what you are treating. For some respiratory or urinary infections the dosage of 50mg/kg/d would be expected. For an otitis media, 90mg/kg could be considered proper. Your dosage is at the lower end of normal for some issues and low for others. ...Read more
My 42lb son was given a dosage of 6mls twice a day of liquid amoxicillin (400mg/5ml) for strep. Does this seem right? Worried about overdose. Thanks.
Yes: The dose your son was given is correct. Make sure he is staying hydrated and don't forget to get him a new tooth brush in a few days (his old one is likely teeming with strep). Hope he starts feeling better really soon! ...Read more
My 70lb son was given a dosage of 18. 5mls twice a day of liquid amoxicillin (400mg/5ml) for strep. Does this seem right? Worried about overdose. Than
Polypharmacy: These two medications have no significant interaction and are generally safe together. For more specifics, contact the prescribing physician as he or she would have more medical history available that could potentially be relevant. ...Read more
Yes: Yes. There is no interaction.Get a more detailed answer ›
No More Than Once!: As far as I know, the highest one-time dose is 875 mg. You're supposed to take that twice a day, so you do the math. Was that a one-time 3g dose? Someone might have had some idea why to do that. There's a high dose, 2g twice a day, therapy for sinusitis, but that's about it. So maybe double check with whomever prescribed it on what the deal is here. Then let me know, thanks ...Read more
By mistake I gavean overdose of amoxicillin antibiotic to my one year old for two days. Is it harmful for my baby. What I have to do dr? I am worried
Unlikely a problem: This can increase the chance of side effects like diarrhea, but is otherwise not a problem. ...Read more
Not really: Chances are you will get sick. Why do you ask? If you think of harming yourself, please. Get seen. This is your mind playing a cruel trick. It does not have to be like this. ...Read more
However, you may get severe GI upset and constipation that will persist for a number of days. Augmentin (amoxicillin and clavulanate) is a mixture of 2 antibiotics. Antibiotics, in
general, help ward off bacterial infections. They also cause gastrointestinal upset. Be aware. ...Read more
My child is 12 hrs old and has been prescribed amox/k generic for augmentin (amoxicillin and clavulanate) is it OK if I give a dose of children's nyquil to ease the systems of h?
- Talk to a doctor online
- Can a child overdose on amoxicillin?
- Can you overdose on amoxicillin?
- Can you overdose on amoxicillin 500mg?
- What happens when you overdose on amoxicillin?
- How many amoxicillin does it take to overdose?
- Amoxicillin liquid dosage for children
- Amoxicillin hives children
- Amoxicillin dosage chart for children
- Amoxicillin 500 mg overdose